# SDR SIMA20131122006

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,306 hours, 31,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR EMERGENCY LIGHT STRIP ROWS 3 - 6 DO NOT ILLUMINATE.  RE CHECKED PASSENGER CABIN FLOOR EMERGENCY STRIP LIGHTS IAW EMB 145 AMM 33-50-00, NO FAULT FOUND.
